# SDR 03FDEA01362

- Difficulty date: August 22, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER INSIDE DELTA BEAM AT BS 789, RBL 3, WL 154 IS CORRODED.  REMOVED AND REPLACED STIFFENER IAW SRM 51-30-2.
